MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PRECISION IE 4K C-MOUNT ARTHROSCOPE, AUTOCLAVABLE, 4MM X 70°, 165MM, SPEED-LOCK

STRYKER ENDOSCOPY-SAN JOSE PRECISION IE 4K C-MOUNT ARTHROSCOPE, AUTOCLAVABLE, 4MM X 70°, 165MM, SPEED-LOCK
Model Number 0502-414-070
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/30/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that there was poor image during procedure.
 
Event or Problem Description
It was reported that there was poor image during procedure.
 
Additional Manufacturer Narrative
This scope was not received for evaluation at stryker endoscopy.This scope was received at henke for evaluation.Based on the henke service record attached, the reported failure "dark cannot see" was confirmed.According to henke: scope evaluated as a level 3.Bent needle, distal tip/fiber damage, broken lenses in system, distal negative chipped on edge, scratches on needle, residue on external optics.Probably root cause for this failure is: the complaint for ¿dark, cannot see¿ has been confirmed and is due to customer use and handling.The device manufacture date is not known.The reported failure mode will be monitored for future reoccurrence.

Brand Name
PRECISION IE 4K C-MOUNT ARTHROSCOPE, AUTOCLAVABLE, 4MM X 70°, 165MM, SPEED-LOCK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
chester rebugio
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key15601841
Report Number0002936485-2022-00587
Device Sequence Number11328519
Product Code HRX
UDI-Device Identifier07613327416435
UDI-Public07613327416435
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K183470
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0502-414-070
Device Catalogue Number0502414070
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2022
Supplement Date Received by Manufacturer09/30/2022
Initial Report FDA Received Date10/13/2022
Supplement Report FDA Received Date12/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown